Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dark pigmentation on face after taking birth control pills. No improvement with skin treatments. Solution?

Hi , Doctor m 29 .. i have got some dark pigmentation on face , under eyes and by corner of the eyes .. its getting darker day by day ... i think i got these after i started taking birth control pills.. i took some skin treatment like : peel and photo facial .. but i dont really see any difference .. m all restless with this .. really had flawless skin ... plz suggest something .. and m moving to california in May .. plz help ... Muskaan
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.

dark circles are a common problem and have many causes

1. stress is the most common cause
2.anemia - The lack of nutrients in the diet, or the lack of a balanced diet, can contribute to the discoloration of the area under the eyes.
3.Any medications that cause blood vessels to dilate can cause circles under the eyes to darken. Because the skin under the eyes is very delicate, any increased blood flow shows through the skin.
4.fatigue due to irregular sleep cycles also causes dark circles

your problem seems to be due to usage of drugs combined with stress.

i'd suggest these simple steps to treat can follow these see results soon- a balanced diet and regularly
2.take adequate fluids (min. 2ltrs per day) to improve circulation
3.follow regular sleep cycle
4.home remedies include using cucumber slices,potato skins on the eyes.

you should definitely see a change in a month or so if you folow dese steps.
thank you,
and you can contact me for further queries
Answered: Sat, 15 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor